# SDR AALA201802119012

- Difficulty date: February 6, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 67,778 hours, 8,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT TEST SWITCH HAS RED LINE INDICATION WHEN SELECTED OFF AT 1L DOOR FLIGHT ATTENDANT SWITCH PANEL (SUSPECT DEFECTIVE SWITCH). REPLACED 1L FLIGHT ATTENDANT PANEL EMERGENCY LIGHT SWITCH PER AMM 33-22-06.
